MathSciNet Relay Station
MathSciNet bibliographic data
MR217889 60.67
Heathcote, C. R.; Seneta, E.; Vere-Jones, D. A refinement of two theorems in the theory of branching processes. Teor. Verojatnost. i Primenen. 12 1967 341–346.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement